MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; HYSTEROSCOPE (AND ACCESSORIES)

STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; HYSTEROSCOPE (AND ACCESSORIES)
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Myosure reach error "excessive torque detected, reduce pressure on device, tap foot pedal to continue - (b)(4)." device would not release from machine.Needed to obtain new machine and handpiece.

Brand Name
N/A
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 w. drake dr
tempe AZ 85283
MDR Report Key22849167
Report Number22849167
Device Sequence Number4461869
Product Code HIH
UDI-Device Identifier07613327507133
UDI-Public(01)07613327507133
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/18/2025
Report Date (Section F) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10-401FC
Device Lot Number25B13RA
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA08/18/2025